Power-law subordinacy and singular spectra I. Half-line operators

Svetlana Jitomirskaya*, Yoram Last

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

82 Scopus citations
Original languageAmerican English
Pages (from-to)171-189
Number of pages19
JournalActa Mathematica
Volume183
Issue number2
DOIs
StatePublished - 1999

Bibliographical note

Funding Information:
Acknowledgments. We would like to thank J. Avron and B. Simon for useful discussions. The first author is an Alfred P. Sloan Research Fellow, and was supported in part by NSF Grants DMS-9501265 and DMS-9704130. The second author was supported in part by NSF Grant DMS-9801474.

Cite this